# SDR KBM2005F00145

- Difficulty date: July 12, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,270 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: SD507
- Condition: Damaged
- Location: Air Con
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR, AC BLOWS WARM AIR.  REMOVED AND REPLACED ALSO WITH NEW COIL PN 050034 AND PULLEY (PN 3003552).  (K)
